# SDR COEA2017071326810

- Difficulty date: July 13, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: S53572113200
- Condition: Cracked
- Location: Frame 28d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 28D SHEAR TIE HAS A CRACK BETWEEN STRINGERS 1R-1AR. CORRECTIVE ACTION: REPLACED SHEAR TIE WITH NEW PART.
